American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information   
View Article: PDF

[2] Bernd Bank, Marc Giusti and Joos Heintz. Polar, bipolar and copolar varieties: Real solving of algebraic varieties with intrinsic complexity. Contemporary Mathematics 604 (2013) 55-70.
Book volume table of contents   
View Article: PDF

[3] Benoît Bertrand, Lucía López de Medrano and Jean-Jacques Risler. On the total curvature of tropical hypersurfaces. Contemporary Mathematics 589 (2013) 21-43.
Book volume table of contents
View Article: PDF

[4] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information   
View Article: PDF

[6] John P. D’Angelo and Jiří Lebl. Pfister’s theorem fails in the Hermitian case. Proc. Amer. Math. Soc. 140 (2012) 1151-1157. MR 2869101.
Abstract, references, and article information   
View Article: PDF

[7] Wojciech Kucharz and Kamil Rusek. An application of ample vector bundles in real algebraic geometry. Proc. Amer. Math. Soc. 139 (2011) 1155-1161. MR 2748410.
Abstract, references, and article information   
View Article: PDF

[8] E. Mukhin, V. Tarasov and A. Varchenko. Schubert calculus and representations of the general linear group. J. Amer. Math. Soc. 22 (2009) 909-940. MR 2525775.
Abstract, references, and article information   
View Article: PDF

[9] Wojciech Kucharz. Cycles on Nash algebraic models of smooth manifolds. Proc. Amer. Math. Soc. 137 (2009) 1899-1906. MR 2480269.
Abstract, references, and article information   
View Article: PDF

[10] Ali Öztürk. Homology of real algebraic varieties and morphisms to spheres. Proc. Amer. Math. Soc. 137 (2009) 505-509. MR 2448570.
Abstract, references, and article information   
View Article: PDF

[11] Christopher J. Hillar and Jiawang Nie. An elementary and constructive solution to Hilbert's 17th Problem for matrices. Proc. Amer. Math. Soc. 136 (2008) 73-76. MR 2350390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. Kucharz. Submanifolds of real algebraic varieties. Proc. Amer. Math. Soc. 136 (2008) 55-60. MR 2350388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alessandro Tancredi and Alberto Tognoli. On the products of Nash subvarieties by spheres. Proc. Amer. Math. Soc. 134 (2006) 983-987. MR 2196028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Eremenko, A. Gabrielov, M. Shapiro and A. Vainshtein. Rational functions and real Schubert calculus. Proc. Amer. Math. Soc. 134 (2006) 949-957. MR 2196025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Riccardo Ghiloni. Algebraic obstructions and a complete solution of a rational retraction problem. Proc. Amer. Math. Soc. 130 (2002) 3525-3535. MR 1918829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anatoly B. Korchagin. Restrictions on arrangements of ovals of projective algebraic curves of odd degree. Proc. Amer. Math. Soc. 129 (2001) 363-370. MR 1707523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. M. Gamboa. On prime ideals in rings of semialgebraic functions . Proc. Amer. Math. Soc. 118 (1993) 1037-1041. MR 1140669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Suhyoung Choi and William M. Goldman. Convex real projective structures on closed surfaces are closed . Proc. Amer. Math. Soc. 118 (1993) 657-661. MR 1145415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1